advertisement
Question
Posted by: Jes | 2012/06/07

Post natal depression

Dear doc

I suffered PND with my first born. I took Cillift throughout my 2nd pregnancy to help with this an in order to prevent the pnd from re acurring. I was fine with my 2nd, had a bit of blues and mild depression, but just continued with my cillift 20mg and felt better after a few weeks.

I gave birth 2 weeks ago and def have pnd again :-( My gp advised that i up my dose to 40mg. I''m just scared of upping the dose. Will it be okay?

He has also prescribed Depramil as apparently the Cillift isn''t available in 40mg. So i''ll start with the cillift i have (2 tabs 40mg) and then when its finished go over to the depramil. Will it be fine?

Thanks for reading

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

While many people do well on Cilift 20 mg, its not unusual to raise the dose to 40, and this may be worth trying.
Cilift, Depramil, and a number of other names are used for a variety of manufacturers versions of the same basic drug, Citalopram, so the change of name shouldn't be a problem. And of course, its simple to take 2 x 20 mg tablets instead of one 40 mg tabler.
I dont at all understand the logic

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/06/07

While many people do well on Cilift 20 mg, its not unusual to raise the dose to 40, and this may be worth trying.
Cilift, Depramil, and a number of other names are used for a variety of manufacturers versions of the same basic drug, Citalopram, so the change of name shouldn't be a problem. And of course, its simple to take 2 x 20 mg tablets instead of one 40 mg tabler.
I dont at all understand the logic

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement